# SDR DXTA2013071105441

- Difficulty date: July 10, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 11,720 hours, 7,165 cycles
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF FL 280, CREW DETECTED A HINT OF AN OZONE LIKE ODOR MOMENTARILY, IMMEDIATELY FOLLOWED BY A FADEC FAULT L A/B AND FADEC FAULT R A/B.  RAN CHECKLIST, AND MESSAGES CLEARED FIVE SECONDS AFTER FADEC'S WERE RESET IAW CHECKLIST AND DID NOT RETURN.  ALSO NO EVIDENCE OF ODOR DETECTED EARLIER REMAINED.  CLEANED FADEC CONNECTORS, VERIFIED PINS AND SOCKETS GOOD ON FADEC CONNECTIONS.  RAN ENGINES AT POWER WITH ANTI-ICE ON AND OFF.  NO FAULTS OR CAS MESSAGES SHOWN.  WORK DONE IAW MM 72-00-00-710-002.  OPS CHECKED GOOD.
